# SDR REXA2017061600712

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 26,800 hours, 24,191 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Damaged
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S OXYGEN MASK HAS A HOLE IN THE HOSE.  REMOVED AND REPLACED THE FIRST OFFICER'S OXYGEN MASK IAW AMM 35-11-12. OPS AND LEAK CHECKED GOOD.
